# SDR AALA202301041900

- Difficulty date: December 7, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frms 68 -69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR LONGITUDINAL BEAM  BETWEEN FR 68 AND FR 69 AT -Y1162. MAINTENANCE REPLACED LONGITUDINAL BEAM PER SRM 51-42-11.
